EconPapers    
Economics at your fingertips  
 

Technical note: Solving inventory models by algebraic method

Xu-Ren Luo and Chih-sheng Chou

International Journal of Production Economics, 2018, vol. 200, issue C, 130-133

Abstract: We consider the open question raised by Chang et al. (2005) to solve the EOQ and EPQ inventory models without referring to calculus. Lau et al. (2016) and Chiu et al. (2017) both extended this open question by deriving criterion for the existence and uniqueness of the interior minimum solution but they used analytical techniques that are related to calculus. Moreover, their derivations are incomplete and contained questionable results. In this note, we only used algebraic approach for their extended open question.

Keywords: Inventory model; Economic order; Production quantity; Shortage (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0925527318301488
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:proeco:v:200:y:2018:i:c:p:130-133

Access Statistics for this article

International Journal of Production Economics is currently edited by R. W. Grubbström

More articles in International Journal of Production Economics from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2018-06-23
Handle: RePEc:eee:proeco:v:200:y:2018:i:c:p:130-133